# SDR GTIA2019101094684

- Difficulty date: October 9, 2019
- Submitted: October 11, 2019
- Operation: Air carrier
- Aircraft: N907NK
- Make and model: Airbus A320-271N
- Aircraft serial: 8275
- Aircraft time: 2,733 hours, 1,191 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Knob
- Condition: Missing
- Location: Fwd Megaphone
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD F/A STA. MEGAPHONE VOLUME CONTROL KNOB IS MISSING.-REMOVED AND REPLACED FWD F/A STA. MEGAPHONE IAW CMM 25-60-01 AND SPIRIT AIRLINES A320-232 EMERGENCY EQUIPMENT LAYOUT. OPS CHECK GOOD.
